MathSciNet Relay Station
MathSciNet bibliographic data
MR2384809 41A05 (03E72 93A30 93C42)
Luo, Qiang; Yang, Wenqiang; Yi, Dongyun Kernel shapes of fuzzy sets in fuzzy systems for function approximation. Inform. Sci. 178 (2008), no. 3, 836–857.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement